# SDR AALA200910624

- Difficulty date: January 7, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 67,764 hours, 31,266 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL, NUMBER 3 LUG PLATE HAS CORROSION.  INSTALLED A SERVICEABLE NUMBER 3 LUG.
